Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Application of a theorem of M. G. Kreĭn to singular integrals


Author: Rainer Wittmann
Journal: Trans. Amer. Math. Soc. 299 (1987), 581-599
MSC: Primary 42B20; Secondary 47B38
DOI: https://doi.org/10.1090/S0002-9947-1987-0869223-X
MathSciNet review: 869223
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give Hölder and $ {L^2}$ estimates for singular integrals on homogeneous spaces in the sense of Coifman and Weiss. The fundamental tool which allows us to pass from Hölder to $ {L^2}$ estimates, is a theorem of M. G. Krein.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B20, 47B38

Retrieve articles in all journals with MSC: 42B20, 47B38


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0869223-X
Keywords: Singular integrals, $ {L^2}$ estimates, Hölder estimates, Hilbert spaces with a dense Banach space
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society